MathSciNet Relay Station
MathSciNet bibliographic data
MR2680049 (2012b:13006) 13A05 (06F05 13F05)
Ánh, P. N.; Siddoway, M. Divisibility theory of semi-hereditary rings. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4231–4242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement